Jump to content

Search the Community

Showing results for tags 'Neuropathy'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • COMMUNITY
    • Announcements, meetings and other resources
  • ADVANCED PROSTATE CANCER FORUMS
    • Primary hormone therapy
    • Secondary hormone therapy
    • Castrate Resistant Prostate Cancer
    • Metastatic
    • Very high risk
    • New agents
    • Every little bit helps
    • Radiation, diagnostic imaging, bones and other prostate cancer topics
    • Articles on other sites
  • MEMBER'S STORIES AND NEEDS
    • My story
    • Any suggestions?
    • The lounge

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Chemotherapy can cause peripheral neuropathy (damage to your peripheral nerves). Peripheral neuropathy often causes weakness, numbness and pain, usually in your hands and feet. A study of female cancer survivors found that almost half experience chemotherapy-induced peripheral neuropathy symptoms years after completing their cancer treatment. These symptoms were associated with impacts including reduced mobility and significantly increased risk of falls. The results were presented at the American Society of Clinical Oncology (ASCO) Cancer Survivorship Symposium held in San Francisco. The lead researcher said that it is likely that the findings may be applicable to male cancer survivors as well. Click on this link to read the article.
×
×
  • Create New...